# SDR SIMA201115205

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 28,640 hours, 26,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3505 THE CREW REPORTED THAT DURING THE CLIMB RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THE CREW NOTICED THE CABIN WAS LOOSING PRESSURIZATION.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS AT JOINTS 17 LEFT LATERAL AFT OF THE CARGO BLEED DUCT IAW AE W/C 36-000-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
